Advertisement

Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Autologlyphs

Abstract

This column is a place for those bits of contagious mathematics that travel from person to person in the community, because they are so elegant, suprising, or appealing that one has an urge to pass them on. Contributions are most welcome.

This is a preview of subscription content, log in to check access.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Segerman, H., Dehaye, P. Autologlyphs. The Mathematical Intelligencer 26, 37–39 (2004). https://doi.org/10.1007/BF02985650

Download citation

Keywords

  • Mathematical Method
  • Mathematical Entertainment